# SDR T22R2014051600001

- Difficulty date: February 17, 2014
- Submitted: May 16, 2014
- Operation: General aviation
- Aircraft: N9173U
- Make and model: Cessna 150M
- Aircraft serial: 15078124
- Aircraft time: 5,285 hours
- Engine: Cont O200A
- Engine time: 1,961 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: TIST611DCA
- Part serial: 7618328
- Condition: Cracked
- Location: Engine
- Part time: 385 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, K
- Precautionary procedure: A

## Discrepancy

AFTER ONE HOUR FLIGHT WITH LANDING. ON GROUND FOR 45 MINUTES, PREFLIGHT, CHECK OIL QTY, 5.8 QTS, STARTED ENGINE, TAXI TO RUN UP AREA, ENGINE RUN UP NORMAL, NORMAL TAKEOFF, APPROXIMATELY 100 METERS PILOT FELT SOME ENGINE VIBRATIONS, SMELLED OIL IN COCKPIT, SAW OIL ON THE WINDSHIELD, ABORTED TAKEOFF AND IN THIS MOMENT STARTED TO FEEL HIGH VIBRATIONS, LANDED AND STOPPED ENGINE.  DURING INSPECTION OF THE ENGINE, OIL COVERED ENGINE, SAW A CRACK IN THE NR 3 CYLINDER BARREL.  CYLINDER DID NOT SEPARATE.
